Extension of a stochastic Gronwall lemma

Tom 68 / 2020

Cloud Makasu Bulletin Polish Acad. Sci. Math. 68 (2020), 97-104 MSC: Primary 60E15; Secondary 60H05. DOI: 10.4064/ba190524-7-5 Opublikowany online: 25 May 2020

Streszczenie

A stochastic Gronwall lemma is proved in Scheutzow (2013) in the case when the exponent $p$ lies in the interval $0 \lt p \lt 1$. In this paper, we extend the lemma to the entire interval $0 \lt p \lt \infty $. We construct simple examples to illustrate the present result.

Autorzy

  • Cloud MakasuDept of Maths and Applied Maths
    University of the Western Cape
    Private Bag X17
    Bellville 7535, Cape Town, South Africa
    ORCID: 0000-0002-7478-5192
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek